| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign: event occurred in japan.The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported during knee arthroplasty that the articular surface could not be seated on the tibial tray.Another articular surface was used to complete the procedure.No adverse events occurred as a result of this malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h11.Visual inspection of the returned articular surface identified that the dovetail feature was flared and compressed and the extraction slot and anterior surface were deformed.The device history records were reviewed and no discrepancies were identified.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented prior to insertion.Detailed instructions for articular surface insertion are provided within the surgical technique.The root cause is attributed to user error as instructions were not followed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.